Hi Lisa and welcome!
Getting off of a benzodiazapine med can have its challenges. Are you under a doctor's care with your weaning schedule? Stopping too abruptly can cause any number of side effects.
You may want to check out this site. It has a lot of good information to use along with your doctor's advice.
Water titration is a good method to try for the smoothest cessation of a medication such as Klonopin...ask your doctor if he recommends it, and can give you directions. (or as long as you get your doc's okay to try this method...I will post a link with video instructions at your request)
I wish you the best. Keep posting with us for anxiety support if you like.:)
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 4/20/2013 4:44:08 PM (GMT-6)